Free Access
Issue
ESAIM: M2AN
Volume 31, Number 3, 1997
Page(s) 303 - 326
DOI https://doi.org/10.1051/m2an/1997310303031
Published online 31 January 2017
  1. I. BABUŠKA, 1971, Error bounds for the finite element method, Numer. Math., 16,322-333. [EuDML: 132037] [MR: 288971] [Zbl: 0214.42001]
  2. F. BREZZI, 1974, On the existence, uniqueness and approximation of saddle-point problems arising from Lagrangian multipliers, RAIRO 8-R.2, 129-151. [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047]
  3. M. R. DORR, 1984, The approximation theory for the p-version of the finite element method, SIAM J. Numer. Anal., 21, 1180-1207. [MR: 765514] [Zbl: 0572.65074]
  4. J. Jr. DOUGLAS and J. E. ROBERTS, 1982, Mixed finite element methods for second order elliptic problems, Mat. Applic. Comp., 1, 91-103. [MR: 667620] [Zbl: 0482.65057]
  5. J. Jr. DOUGLAS and J. E. ROBERTS, 1985, Global estimates for mixed methods for second order elliptic equations, Math. Comp., 44, 39-52. [MR: 771029] [Zbl: 0624.65109]
  6. S. M. F. GARCIA, 1994, Improved Error Estimates for Nonlinear Parabolic Equations - Continuous Time Case, Numer. Methods in PDEs, 10, 129-147. [MR: 1259214] [Zbl: 0792.65068]
  7. S. Jensen, 1992, p-version of the mixed finite element method for Stokes-like problems, Comp. Meth. Appl. Mech. Eng., 101, 27-41. [MR: 1195577] [Zbl: 0778.76052]
  8. S. JENSEN and M. VOGELIUS, 1990, Divergence stability in connection with the p version of the finite element method, RAIRO, Modélisation Math. Anal. Numér., 24-6, 737-764. [EuDML: 193614] [MR: 1080717] [Zbl: 0717.65085]
  9. C. JOHNSON, Numerical solutions of partial differential equations by the finite element methods, Cambridge University Press, 1987. [MR: 925005]
  10. C. JOHNSON and V. THOMÉE, 1981, Error estimates for some mixed finite element methods for parabolic type problems, RAIRO Anal. Numér., 15, 41-78. [EuDML: 193370] [MR: 610597] [Zbl: 0476.65074]
  11. F. A. MlLNER and M. SURI, 1992, Mixed Finite Element Methods for Quasilinear Second Order Elliptic Problems : the p-version. RAIRO, Modélisation Math. Anal. Numér., 24-7, 913-931. [EuDML: 193690] [MR: 1199319] [Zbl: 0783.65076]
  12. A. QUARTERONI, 1984, Some results of Bernstein and Jackson type for polynomial approximation in Lp spaces, Jap. J. Appl. Math., 1, 173-181. [MR: 839312] [Zbl: 0568.41006]
  13. P.-A. RAVIART and J. M. THOMAS, 1977, A Mixed Finite Element Method for 2-nd Order Elliptic Equations, in Mathematical Aspects of Finite Element Methods, Lecture Notes in Mathematics, 606, ed. I. Galligani and E. Magenes, Springer, 292-315. [MR: 483555] [Zbl: 0362.65089]
  14. G. SANSONE, Orthogonal Functions, Dover, Mineola, NY 1991 (orig. Interscience, 1959). [MR: 1118381] [Zbl: 0084.06106]
  15. E. M. STEIN, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series vol. 30, Princeton University Press, NJ, 1970. [MR: 290095] [Zbl: 0207.13501]
  16. M. SURI, 1990, On the stability and convergence of higher order mixed finite element methods for second order elliptic problems, Math. Comp., 54, 1-19. [MR: 990603] [Zbl: 0687.65101]
  17. G. SZEGÖ, Orthogonal Polynomials, AMS Colloq. Publ. 23, 1933. [Zbl: 0023.21505]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you